Czechoslovak Mathematical Journal

, Volume 53, Issue 4, pp 793–803

Completely Continuous Functions in Intuitionistic Fuzzy Topological Spaces

  • I. M. Hanafy

DOI: 10.1023/B:CMAJ.0000024523.64828.31

Cite this article as:
Hanafy, I.M. Czech Math J (2003) 53: 793. doi:10.1023/B:CMAJ.0000024523.64828.31


In this paper, after giving the basic results related to the product of functions and the graph of functions in intuitionistic fuzzy topological spaces, we introduce and study the concept of fuzzy completely continuous functions between intuitionistic fuzzy topological spaces.

intuitionistic fuzzy set intuitionistic fuzzy topological space fuzzy completely continuous function fuzzy near compactness fuzzy product space 

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2003

Authors and Affiliations

  • I. M. Hanafy
    • 1
  1. 1.Department of Mathematics, Faculty of EducationSuez Canal UniversityEl-ArishEgypt

Personalised recommendations